# SDR V0XR201104060003

- Difficulty date: April 6, 2011
- Submitted: April 11, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 231
- Aircraft time: 24,195 hours, 21,948 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 14520409405
- Condition: Damaged
- Location: Cabin Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING DUCT AT FR 15 DAMAGED. REMOVED AND REPLACED DUCT. W/C 1115
